Inequalities for certain Fuchsian groups

A. F. Beardon University of Cambridge, England

TBD mathscidoc:1701.331411

Acta Mathematica, 127, (1), 221-258, 1970.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:23 uploaded by actaadmin ] [ 275 downloads ] [ 0 comments ] [ Cited by 37 ]
@inproceedings{a.1970inequalities,
  title={Inequalities for certain Fuchsian groups},
  author={A. F. Beardon},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203223519851120},
  booktitle={Acta Mathematica},
  volume={127},
  number={1},
  pages={221-258},
  year={1970},
}
A. F. Beardon. Inequalities for certain Fuchsian groups. 1970. Vol. 127. In Acta Mathematica. pp.221-258. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203223519851120.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved